Steroid Creams Won't 'Thin' Skin of Kids with Eczema
Steroid creams and ointments, the "gold standard" for treating eczema, are safe for kids to use, according to a new study.Full Story
Since: Mar 11
#1 Apr 22, 2011
Really...so why did my skin get thinner after using these steroid creams/ointments? I used these creams/ointments exactly how my Derm told me to and I still ended up with extremely thin skin and now I get flare ups more easily. Soo don't fall for that "steriods don't cause thin skin" nonsense.
Since: Mar 11
#3 May 27, 2011
Do you have a link to this study, roboblogger? Because I have a reliable source which proves otherwise - WIKIPEDIA. Lol. To everyone who reads this post, steroid creams DO thin the skin especially with prolonged use or if they are misused in any way. Don't fret if your skin's been "thinned" by these steroid creams however. As long as you stop using them, your skin will return to its normal state within a few months :) Information is key to curing your eczema. Misinformation will lead to otherwise.
Add your comments below
|What Eczema Treatments Have You Tried And Found... (Sep '09)||Jan 21||michael||17|
|How long does the shot last? (May '09)||Jan 21||barbs77||37|
|Discipline to stop child from scratching?? (Feb '11)||Jan 16||Rocio||6|
|My eczema was cured- A story from a 14 year old... (Jun '06)||Jan 11||Madeline||242|
|Eczema treatment plan: Very effective (Jan '07)||Jan 9||Maggie||62|
|The ocean did WONDERS for sons eczema!!! (Aug '08)||Jan 7||daerskoob||40|
|Ear Eczema HELP! (Dec '09)||Dec '14||Acroutha||75|
Find what you want!
Search Eczema Forum Now
Copyright © 2015 Topix LLC